question-icon

What Causes Calcium Filled Nodules Spread?

default
Posted on Wed, 11 Oct 2017
Question: Calcium filled nodules on legs the seem to spreading to other parts of the body. My question is why would that happen and how do I stop it? after awhile they become filled with a clear liquid. This in not infectious however I continue to get new ones.
I am 5'4 and I weight 109 I used to weigh over 300 pounds and I have MS and I take pain medication daily.
I had gastric bypass to lose weight. I have recently lost a lot of weight more than I expected.

I used to do the copaxone injections for MS daily for about 15 years and they seem to be in the same locations that I gave myself the injections. However they seem to be spreading I have one now in belly button. Is has a year and half since I have given myself these injections.

Medications that I am taking:
Clindamycine -2 per day 150mg (antibiotic) - For falickulitus - I have taken this for 10 to 12 years.

Zofran - 4mg - as needed - (anti nausea) - I was losing weight and throwing up all my food.- Taken for 6 months.

Adderall-10mg 3 per day -(Helps with fatigue) - I have been taking fro about a year.

Neurontin 300mg 10 per day - (restless leg syndrome) I have been on that for 20 years. Right after my MS diagnosis.

Xanax -1mg 21/2 per day - (Anxiety and stress) I have taken this for 24 years periodically.

Bactroban -2% 3 times per day - (antibiotic cream for the nodules) Taken for 8 month.

Lexapro -10mg 2 times per day - (Antidepressant) Taken for 5 years.

Trazodone - 100 mg before bed (Sleeping pill) Taken for 5 years.

Oxycodone -30mg compounded 8 per day (for pain) Taken for 3 years.

Ditropan - 5mg 1 per day (Help bladder spasm's)Taken for 5 years.

Pramipexole - 0.5mg 3times per day (a booster for the Ditropan) 1 year.

Depakote - 500mg 2 per day (To help wean me off Xanax) 1 year.

Over the counter Estroven - 1 per day. (so you can avoid hot flashes)
doctor
Answered by Dr. Mahaveer Patil (4 hours later)
Brief Answer:
MEDICINE INTERACTIONS

Detailed Answer:
Hi,

Thank you for posting the question.
I have gone through your medical history and the attached photographs in detail.

To me,this seems to be happening due to one or many drug interactions.
For your age,you are taking a huge number of medicines (almost 12 different types) daily for multiple reasons.

This can cause adverse drug interactions within the body leading to such symptoms.
Injections of copaxone are less likely to be the culprit.Most probably it should be due to interactions between depakote v/s trazodone or lexapro.

You should consult you doctor and ask him/her to reduce the dosage or the amount of medicines that you have been taking.

You should also get a complete blood profile checked for blood counts,hormonal assays,electrolytes and allergen tests to see for any variation outside the normal range.

I hope the answer was useful.

Feel free to ask me any follow up queries that you may have.

Thank you.
Kind regards.

Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Mahaveer Patil

Orthopaedic Surgeon

Practicing since :2002

Answered : 1209 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Calcium Filled Nodules Spread?

Brief Answer: MEDICINE INTERACTIONS Detailed Answer: Hi, Thank you for posting the question. I have gone through your medical history and the attached photographs in detail. To me,this seems to be happening due to one or many drug interactions. For your age,you are taking a huge number of medicines (almost 12 different types) daily for multiple reasons. This can cause adverse drug interactions within the body leading to such symptoms. Injections of copaxone are less likely to be the culprit.Most probably it should be due to interactions between depakote v/s trazodone or lexapro. You should consult you doctor and ask him/her to reduce the dosage or the amount of medicines that you have been taking. You should also get a complete blood profile checked for blood counts,hormonal assays,electrolytes and allergen tests to see for any variation outside the normal range. I hope the answer was useful. Feel free to ask me any follow up queries that you may have. Thank you. Kind regards.